Volume 2015

Issue 2

A Derivative-Free Method of Eighth-Order For Finding Simple Root of Nonlinear Equations
Neha Choubey, J. P. Jaiswal
Volume 2015, Issue 2, Year 2015 Article ID cna-00227, Pages 90-103
Published: 11 June 2015

On some finite integrals involving Bessel function of the first kind
Unnima K. Ramachandran, Medhat A. Rakha, Arjun K. Rathie
Volume 2015, Issue 2, Year 2015 Article ID cna-00232, Pages 104-114
Published: 27 July 2015

Analytical Approximate Solution For Nonlinear Time-Space Fractional Fornberg-Whitham Equation By Fractional Complex Transform
Yasser. S. Hamed, Mohamed S. Mohamed, E. R. El-Zahar
Volume 2015, Issue 2, Year 2015 Article ID cna-00239, Pages 115-124
Published: 19 September 2015

First general solutions for unidirectional motions of rate type fluids over an infinite plate
Constantin Fetecau, Niat Nigar, Dumitru Vieru, Corina Fetecau
Volume 2015, Issue 2, Year 2015 Article ID cna-00240, Pages 125-138
Published: 19 September 2015

On new sequence of functions involving the product of $\bf F_p^{(\alpha,\beta)}(.)$
Praveen Agarwal, Mehar Chand, Gurmej Singh
Volume 2015, Issue 2, Year 2015 Article ID cna-00248, Pages 139-148
Published: 19 September 2015

Effect of radiation on heat and mass transfer of fluid flow across a horizontal cylinder
Jihad S. Radaideh, Rebhi A. Damseh, Hamza Al-Tahaineh
Volume 2015, Issue 2, Year 2015 Article ID cna-00247, Pages 149-161
Published: 01 November 2015

Monomial geometric programming with an arbitrary fuzzy relational inequality
E. Shivanian, F. Sohrabi
Volume 2015, Issue 2, Year 2015 Article ID cna-00243, Pages 162-177
Published: 01 November 2015